# SDR DHLA200700080

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 63,260 hours, 35,280 cycles
- Engine: Pwa JT8D17
- Engine time: 185 hours, 136 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 3 Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROXIMATLY 35 MIN, AFTER TAKEOFF NR 3 ENG OIL PRESSURE/BYPASS LIGHT ILLUMINATED.  ABNORMAL PROCEDURE ACCOMPLISHED, DETERMINED THAT BYPASS MODE WAS RESPONSIBLE AND ENGINE WAS SHUT DOWN AT 0835Z.  PRESSURE AND QUANTITY WAS NORMAL PRIOR TO SHUT DOWN.  WINDMILL TIME 1+28.  REMOVED AND REPLACED NR 3 ENG OIL FILTER PER JT-8 B/M 71-02-01.  REMOVED AND REPLACED NR 3 ENG L/P OIL SWITCH IAW B727 M/M 79-33-1.  REMOVED AND REPLACED NR 3 ENG OIL BYPASS SWITCH IAW B727 M/M 79-33-2, CKS GOOD,JRH 5.2 P/N 7578678.
